# SDR DALA2018122187343

- Difficulty date: December 18, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 108,736 hours, 15,267 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Structure
- Condition: Mismanufactured
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM THE CARD 5724-01010-41A FOUND THE NO.8,NO.9, NO.10,NO.11 HOLES ORIGINAL COUNTERSUNK CAN NOT BE SATISFACTORILY TO HOLE DIA. SEZE STATED. REPAIRED PER ERA 573519-14. (LP 0868758)
